Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quantization dimension for some Moran measures


Author: Mrinal Kanti Roychowdhury
Journal: Proc. Amer. Math. Soc. 138 (2010), 4045-4057
MSC (2010): Primary 37A50; Secondary 28A80, 94A34
Published electronically: May 17, 2010
MathSciNet review: 2679625
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The quantization dimension function for some Moran measures has been determined, and a relationship between the quantization dimension function and the temperature function of the thermodynamic formalism arising in multifractal analysis is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A50, 28A80, 94A34

Retrieve articles in all journals with MSC (2010): 37A50, 28A80, 94A34


Additional Information

Mrinal Kanti Roychowdhury
Affiliation: Department of Mathematics, The University of Texas-Pan American, 1201 West University Drive, Edinburg, Texas 78539-2999
Email: roychowdhurymk@utpa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10406-9
PII: S 0002-9939(2010)10406-9
Keywords: Moran measure, quantization dimension, temperature function
Received by editor(s): November 12, 2009
Received by editor(s) in revised form: January 22, 2010
Published electronically: May 17, 2010
Communicated by: Bryna Kra
Article copyright: © Copyright 2010 American Mathematical Society